# SDR 98UAL900092

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1845U
- Make and model: Doug DC-10-10
- Aircraft serial: 48261
- Engine: Ge CF66D
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AFTER TAKEOFF, PRESSURIZATION DID NOT OPERATE IN AUTO.  SELECTED SEMI-AUTO, OK TO FL340 THEN SEMI-AUTO FAILED.  SELECTED STBY, OK FOR ONE HOUR.  ON CLIMB TO FL360, CABIN DEPRESSURIZED.  SELECTED MANUAL BUT UNABLE TO CONTROL PRESSURIZATION.  DESCENDED TO 15,000 MSL, DUMPED FUEL AND RETURNED TO HNL.
